Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Complete sets of representations of algebras


Author: Robert Steinberg
Journal: Proc. Amer. Math. Soc. 13 (1962), 746-747
MSC: Primary 20.80
DOI: https://doi.org/10.1090/S0002-9939-1962-0141710-X
MathSciNet review: 0141710
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. Burnside, Theory of groups of finite order, 2nd ed., Cambridge Univ. Press, Cambridge, 1911.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.80

Retrieve articles in all journals with MSC: 20.80


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1962-0141710-X
Article copyright: © Copyright 1962 American Mathematical Society